Help!! I have Thrush!!

Discussion in 'Fibromyalgia Main Forum' started by chp1298, Oct 17, 2005.

  1. chp1298

    chp1298 New Member

    I have thrush in my mouth from taking antibiotics, It is terribly painful. My mouth is red and sore and burns including my tongue. Doc is calling in an oral med to swish and swallow. Has anyone else experienced this.


    Thanks as always.
  2. Alyndra

    Alyndra New Member

    I used the swish and swallow thrush stuff (Nystatin?) for 5 months back when I had to do nebulizer treatments for my asthma. My thrush was in my bronchial tubes though, and it definately was not painful what so ever.

    While the swish and swallow isn't the most pleasant of tastes; it really does it's job quick.

    For me, the medication was worse then the thrush itself! ;)

    Hope that yours goes quickly!
    Amanda
  3. ilovecats94

    ilovecats94 New Member

    I usually use the Mycelex Troches. It is extremely painful in the mouth or throat. Don't forget near the end of your treatment to change your toothbrush. You can get it again from a contaminated toothbrush.

    I seemed to get diarrhea from the meds for thrush (Mycelex and Nystatin). That is probably just me.

    Hope you feel better soon as I certainly know how miserable it is. I get a Rx with 4 refills from my endo's nurse, so I always have the med here when I need it.

    Hugs,
    Faye
  4. Rosiebud

    Rosiebud New Member

    but it took quite awhile to work.

    Then it started up again and I read that Aloe Vera juice helped and tried it.

    It stopped another outbreak of thrush and I take a mouthful daily now to keep it away.

    Worked for me. So much better to take something natural.

    love
    Rosie
    [This Message was Edited on 10/17/2005]
  5. TXFMmom

    TXFMmom New Member

    I had thrush from antibiotics and I took Nystatin for it.

    It was not particularly painful, but I did have a fungal sinus infection with it which was awful.

    As the fungal cleared up, then a raging bacterial took over and it took three courses of antibiotics to clear it up.

    We simply do not seem to be able to win.
  6. razorqueen

    razorqueen Member

    and a good probiotic to get rid of the yeasty beasties!
  7. NyroFan

    NyroFan New Member

    chp:
    If you are getting Nystatin it is great. I would say it
    had a fairly nice taste to it, then again I was so sick with thrush that anything would have tasted good.
    Hugs,
    NyroFan
  8. rbecca47

    rbecca47 New Member

    i had thrush when i was in hospital for a whole month, anti boiotics, caused it, but still had to have home antibiotics. did the swish, and swallow, worked so well taste is nasty, but the releaf is great, i could eat anything,my mouth felt like i ate a ton of jelepinos. sorry you are suffering, but good news the swish and swallow works.
    best to you
    becca